MAUDE Adverse Event Report: EXELINT INTERNATIONAL, CO. EXEL HYPODERMIC NEEDLE, 27GX1-1/4" T.W.

EXELINT INTERNATIONAL, CO. EXEL HYPODERMIC NEEDLE, 27GX1-1/4" T.W.
Catalog Number 26427
Medical Device Problem Codes Material Integrity Problem (2978); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported the needles are leaving a gray/silver metallic residue mark on tissue paper and other media.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
We conducted an investigation on product #26427, lot # 231101 that included the following: production process review: the batch records and the finished product release inspection for this batch were reviewed.There were no changes in raw materials and production processes found.All documentations met the requirements for product release, and no abnormalities or nonconformities are observed.Retained samples testing: a total of five samples were subjected for visual inspection.All samples passed the inspection, and the needles surface were found to be clean and free of foreign materials.A routine testing of black residue detection method or needle cleanliness test was performed.The needles were wrapped with a lint free cloth and placed between two rubber sheets while being rotated and were pulled under a pressure of 20n.No black marks were observed on the lint-free cloths.Based on prior investigations of similar observations, when needles are wiped with white tissue, the transfer of silicone oil from the needle can leave a gray mark on a white tissue.We have conducted a similar test previously by selecting a random batch that left a black or gray mark on the tissue after repeated wiping.This was sent to a third-party testing institution to identify the substance.The test confirmed the residue as siloxane.We noted that the silicone oil is used in needle tubing, and through repeated wiping can deposit or transfer the material on the white tissue paper, altering light reflection and scattering, which can produce slight gray or black appearance.Additionally, incoming inspection has been performed in accordance with sop-11 incoming inspection procedure on product # 26427, lot #231101.The batch passed the criteria for product release with no nonconformities noted.During the investigation, no evidence of manufacturing issues or product release for lot # 231101 has been identified.Based on similar issue and prior residue characterization, the marks observed by the customer appears to be consistent with siloxane or silicone oil that can be transferred on white tissue by repeated wiping and does not indicate a contamination on the needle itself.(b)(4).
 
Event or Problem Description
Customer reported the needles are leaving a gray/silver metallic residue on patient's skin.However, after further clarification, the customer confirmed that this particular product, product #26427, lot # 231101, did not leave any mark on patient's skin.The issue was associated with a product from another brand.Following this incident, the clinicians began testing several needles, including product # 26427, lot #231101, by wiping them with white tissue papers, which left a gray mark on the tissue.There was no adverse event to the patient.

Brand Name
EXEL HYPODERMIC NEEDLE, 27GX1-1/4" T.W.
Common Device Name
HYPODERMIC NEEDLE
Manufacturer (Section D)
EXELINT INTERNATIONAL, CO.
2500 santa fe avenue
redondo beach 90278
Manufacturer (Section G)
EXELINT INTERNATIONAL, CO.
2500 santa fe avenue
redondo beach CA 90278
Manufacturer Contact
vu doan
2500 santa fe avenue
redondo beach, CA 90278
3106490707
MDR Report Key24553800
Report Number1035907-2026-00043
Device Sequence Number12995054
Product Code FMI
UDI-Device Identifier00020221264272
UDI-Public(01)00020221264272(17)281001(30)1(10)231101
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K251089
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number26427
Device Lot Number231101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown